MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX804T
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damages of the valves were determined.Permeability test: a permeability test has shown that both valves are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical position.The result shows that the progav 2.0 operates within the accepted tolerances in the horizontal position.However, the m.Blue does not operate within the specified tolerances in both positions.A slower outflow of m.Blue could be determined.Adjustment test: the valves were tested and both valves are adjustable in all pressure settings.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Internal inspection: after dismantling of the valves, bloody organic deposits were found in both valves.Results: based on our investigation results, we can determine a slower outflow of the m.Blue.The determined organic deposits can be named as the cause for the functional deviation.Furthermore, we can determine organic deposits in the progav 2.0.The deposits had no effect to the technical properties at the time of the investigation.Organic matter in the cerebrospinal fluid can influence the function temporarily and are known inherent side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a m.Blue plus(#fx804t) was implanted during a procedure performed in (b)(6) 2023.According to the complainant, the shunt system caused an under-drainage and had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.

Brand Name
M.BLUE PLUS VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24115168
Report Number3004721439-2026-00016
Device Sequence Number5987120
Product Code JXG
UDI-Device Identifier04041906504793
UDI-Public(01)04041906504793(11)230921(17)280920(10)20071478
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX804T
Device Catalogue NumberFX804T
Device Lot Number20071478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight70 KG